Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Treatment for dry nose, side effects of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2296 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   hai doctor
User :   im 25 years of old, living at sharjah
User :   for the last 2 weeks i have very dry nose
User :   mucus with blood
User :   i think there is smal scrathes inside nose
Doctor :   ok
User :   hard tobreathe in the mornings
Doctor :   Do you have the Habit of nose Pricking
User :   tried saline solution
Doctor :   Picking
User :   no change
User :   no
Doctor :   ok
User :   but now since nose is very dry annd always filed with dry musuc and bllod
Doctor :   ok
User :   i try to clean it every now and then
User :   and sometimes exhale forcefully to clean the nose
User :   this is disturbing me very much
Doctor :   I feel that since your nos has been dry and since you have had discharge from your nose it would have caused the high pressure and due to it there might have been bleeding which is only transient
Doctor :   That is some thing that yu should not do try and blow your nose forcefully
User :   ok
User :   why is the nose so dry/ is it bcos of the climate and ac
User :   what is the remedy for this problem?
Doctor :   Steam inhalation will help try avoid the dry nose and then also soften the mucus and allow them to come out easily
User :   ok
Doctor :   Do not prick or Blow your nose forcefully
User :   ok
Doctor :   For the Mucus discharge you might consider taking Anti Biotics too
Doctor :   since there is some infection
Doctor :   which can only be cleared with Them
User :   ok doctor
Doctor :   Please fill the feedback form say done when done
User :   done
User :   one more thing doctor
User :   i was maried last year
Doctor :   ok
User :   from last july onwards i am using the contraceptive pill femilon after consulting doctor
User :   i am stil continuing it
User :   is it harmful to continue more than one year? anu side effects?
User :   any side effects?
Doctor :   Yes there are side effects due to any medication that you take but you need to
Doctor :   keep your self on constant watch of the doctor who will keep an eye out for it and help you reduce the dose if needed so
User :   ok doctopr
User :   thank you
User :   bye
Doctor :   Bey for now
Doctor :   You are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor